# SDR AALA202210174063

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737
- Aircraft serial: 29510
- Aircraft time: 60,533 hours, 24,933 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED (LONG TERM STORAGE): AFT CARGO SMOKE DETECTOR (M2243. MIDDLE LEFT) INOPERATIVE. REMOVED AND REPLACED AFT CARGO SMOKE DETECTOR MIDDLE LEFT.
